Kofron Dmr Tablet

Chlorpheniramine (4mg) + Bromhexine (8mg) + Dextromethorphan (15mg) + Pseudoephedrine (60mg) + Guaifenesin (100mg) Primary uses of : Dry cough
Manufacturer: Agron Remedies Pvt Ltd
*
₹ 25.37 incl tax
Composition Chlorpheniramine (4mg) + Bromhexine (8mg) + Dextromethorphan (15mg) + Pseudoephedrine (60mg) + Guaifenesin (100mg)
Potentially Unsafe With Alcohol
Side Effect Common Nausea, Indigestion, Stomach pain, Bloating, Diarrhoea, Stomach upset, Vomiting, Sleepiness, Dizziness, Headache, Nervousness, Insomnia (difficulty in sleeping), Restlessness, Sweating, Rash, Urticaria.
How to works How Kofron Dmr Tablet works Kofron Dmr Tablet is a combination of five medicines: chlorpheniramine, bromhexine, dextromethorphan, pseudoephedrine and guaifenesin which relieve dry cough. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Bromhexine is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Dextromethorphan is a cough suppressant that relieves cough by reducing the activity of cough centre in the brain. Pseudoephedrine is a nasal decongestant. It narrows the small blood vessels which provides temporary relief from congestion or stuffiness in the nose. Guaifenesin is an expectorant which decreases the stickiness of mucus (phlegm) and helps in its removal from the airways.

Popular Lab Test Packages